# SDR AALA201711309004

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 68,526 hours, 8,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FLASHLIGHT AT AFT GALLEY, UNDER RIGHT SEAT INOPERABLE. REPLACED FLASHLIGHT BATTERY AT AFT GALLEY UNDER RIGHT SEAT PER AMM 25-64-01.
